Search Results

There are 22958 results for: content related to: Forbidden Subgraphs of the Odd-Distance Graph

  1. On Sheehan's Conjecture for Graphs with Symmetry

    Journal of Graph Theory

    Volume 80, Issue 1, September 2015, Pages: 43–57, Mateja Šajna and Andrew Wagner

    Version of Record online : 12 NOV 2014, DOI: 10.1002/jgt.21838

  2. On a Conjecture on a Laplacian Matrix with Distinct Integral Spectrum

    Journal of Graph Theory

    Volume 72, Issue 2, February 2013, Pages: 178–208, Assaf Goldberger and Michael Neumann

    Version of Record online : 28 AUG 2012, DOI: 10.1002/jgt.21638

  3. Graphs of Large Linear Size Are Antimagic

    Journal of Graph Theory

    Volume 81, Issue 3, March 2016, Pages: 236–261, Tom Eccles

    Version of Record online : 14 APR 2015, DOI: 10.1002/jgt.21872

  4. Connectedness and Isomorphism Properties of the Zig-Zag Product of Graphs

    Journal of Graph Theory

    Volume 83, Issue 2, October 2016, Pages: 120–151, Daniele D'Angeli, Alfredo Donno and Ecaterina Sava-Huss

    Version of Record online : 11 SEP 2015, DOI: 10.1002/jgt.21917

  5. K4-free and C6¯-free Planar Matching Covered Graphs

    Journal of Graph Theory

    Volume 82, Issue 1, May 2016, Pages: 5–32, Nishad Kothari and U. S. R. Murty

    Version of Record online : 13 MAY 2015, DOI: 10.1002/jgt.21882

  6. The Structure of Claw-Free Perfect Graphs

    Journal of Graph Theory

    Volume 75, Issue 3, March 2014, Pages: 203–230, Maria Chudnovsky and Matthieu Plumettaz

    Version of Record online : 11 MAR 2013, DOI: 10.1002/jgt.21732

  7. Extensions of Fractional Precolorings Show Discontinuous Behavior

    Journal of Graph Theory

    Volume 77, Issue 4, December 2014, Pages: 299–329, Jan van den Heuvel, Daniel Král', Martin Kupec, Jean-Sébastien Sereni and Jan Volec

    Version of Record online : 13 FEB 2014, DOI: 10.1002/jgt.21787

  8. The Structure of Bull-Free Perfect Graphs

    Journal of Graph Theory

    Volume 74, Issue 1, September 2013, Pages: 1–31, Maria Chudnovsky and Irena Penev

    Version of Record online : 8 AUG 2012, DOI: 10.1002/jgt.21688

  9. Cores of Imprimitive Symmetric Graphs of Order a Product of Two Distinct Primes

    Journal of Graph Theory

    Volume 81, Issue 4, April 2016, Pages: 364–392, Ricky Rotheram and Sanming Zhou

    Version of Record online : 6 MAY 2015, DOI: 10.1002/jgt.21881

  10. Arc-Disjoint In- and Out-Branchings With the Same Root in Locally Semicomplete Digraphs

    Journal of Graph Theory

    Volume 77, Issue 4, December 2014, Pages: 278–298, Jørgen Bang-Jensen and Jing Huang

    Version of Record online : 22 JAN 2014, DOI: 10.1002/jgt.21786

  11. Circular Chromatic Indices of Regular Graphs

    Journal of Graph Theory

    Volume 76, Issue 3, July 2014, Pages: 169–193, Cheyu Lin, Tsai-Lien Wong and Xuding Zhu

    Version of Record online : 11 SEP 2013, DOI: 10.1002/jgt.21757

  12. On 5-Cycles and 6-Cycles in Regular n-Tournaments

    Journal of Graph Theory

    Volume 83, Issue 1, September 2016, Pages: 44–77, S. V. Savchenko

    Version of Record online : 27 JAN 2016, DOI: 10.1002/jgt.21914

  13. Graphs Containing Topological H

    Journal of Graph Theory

    Volume 82, Issue 2, June 2016, Pages: 121–153, Jie Ma, Qiqin Xie and Xingxing Yu

    Version of Record online : 30 JUN 2015, DOI: 10.1002/jgt.21891

  14. Minimum Vertex Degree Threshold for C43-tiling*

    Journal of Graph Theory

    Volume 79, Issue 4, August 2015, Pages: 300–317, Jie Han and Yi Zhao

    Version of Record online : 12 NOV 2014, DOI: 10.1002/jgt.21833

  15. Tight Co-Degree Condition for Packing of Loose Cycles in 3-Graphs

    Journal of Graph Theory

    Volume 83, Issue 4, December 2016, Pages: 317–333, Andrzej Czygrinow

    Version of Record online : 27 OCT 2015, DOI: 10.1002/jgt.21998

  16. On the Decay of Crossing Numbers of Sparse Graphs

    Journal of Graph Theory

    Volume 80, Issue 3, November 2015, Pages: 226–251, József Balogh, Jesus Leaños and Gelasio Salazar

    Version of Record online : 19 DEC 2014, DOI: 10.1002/jgt.21848

  17. Wiggles and Finitely Discontinuous k-to-1 Functions Between Graphs

    Journal of Graph Theory

    Volume 74, Issue 3, November 2013, Pages: 275–308, John Baptist Gauci, Anthony J. W. Hilton and Dudley Stark

    Version of Record online : 11 JAN 2013, DOI: 10.1002/jgt.21709

  18. Identifying Codes in Line Graphs

    Journal of Graph Theory

    Volume 73, Issue 4, August 2013, Pages: 425–448, Florent Foucaud, Sylvain Gravier, Reza Naserasr, Aline Parreau and Petru Valicov

    Version of Record online : 17 JUL 2012, DOI: 10.1002/jgt.21686

  19. Solution of Vizing's Problem on Interchanges for the case of Graphs with Maximum Degree 4 and Related Results

    Journal of Graph Theory

    Volume 82, Issue 4, August 2016, Pages: 350–373, Armen S. Asratian and Carl Johan Casselgren*

    Version of Record online : 21 AUG 2015, DOI: 10.1002/jgt.21906

  20. On 2-Colorings of Hypergraphs

    Journal of Graph Theory

    Volume 80, Issue 2, October 2015, Pages: 112–135, Michael A. Henning and Anders Yeo1,

    Version of Record online : 10 DEC 2014, DOI: 10.1002/jgt.21843